Each Rigix tablet contains cetirizine dihydrochloride 10 mg.
Cetirizine, an active metabolite of hydroxyzine, is an antihistamine; its principal effects are mediated via selective inhibition of peripheral H1 receptors and are indicated in allergic conditions
• Seasonal allergic rhinitis
• Perennial allergic rhinitis
• Chronic idiopathic urticaria
Adults & children above 12 years: One 10mg tablet daily
Super Health’s intention is to make sure that its consumers get information that is accurate, reviewed by an expert, and error-free. However, the information mentioned here should not be used as a replacement for the advice of a qualified physician. The information given here is for informational purposes only, and may not cover all possible precautions, side effects, contraindications, or drug interactions. Consult your doctor and discuss your queries related to any medicine or disease.